# SDR SWIA202164021

- Difficulty date: October 20, 2021
- Submitted: January 24, 2022
- Operation: Air carrier
- Aircraft: N822SK
- Make and model: Cndair CL600*
- Aircraft serial: 15203
- Aircraft time: 32,714 hours, 21,411 cycles
- System (JASC): 5700 · Wing Structure
- Part: None
- Condition: Worn
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVE AND REPLACE BUSHINGS AND HARDWARE ON LH AILERON WING AFT SPAR PER AMM     (C-CHECK RO 1/19/2022)    REMOVED AND REPLACED BUSHINGS(8EA) AND HARDWARE(BOLTS-WASHERS-SLEEVES-FLAT BUSHINGS-NUTS) AT LH AILERON WING AFT REAR SPAR REF-CRJ-900 AMM 20-31-00-400-805 A01, HARDWARE INSTALLED ON CAMP 23686367 FOR LH AILERON RE-INSTALLATION.JOB 0 OP 583
